# SDR P5CA2017050800128

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 2420 · AC Generation System
- Part: Valve
- Part number: EM91805
- Part serial: 6121168R
- Condition: Inoperative
- Location: Hmg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMG OP TEST, FOUND HMG VALVE UNABLE TO CLOSE WHEN TEST SWITCH RETURN TO NORMAL POSITION.  REMOVED AND REPLACED HMG VALVE IAW AMM 24-25-03, REV 120. CARRIED OUT HMG SYSTEM OPS TEST IAW AMM 24-25-00, REV 120, FOUND SATISFACTORY.
